# SDR IXXA08SMN180S

- Difficulty date: April 19, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING NR 1 LOWER PART STUB WING HAS IMPROPER REPAIR REMOVED FASTENERS AS NEEDED TP PERFORM REPAIR.  REMOVED EXITING REPAIR.  FABRICATED EXTERNAL DOUBLER, AND INTERNAL DOUBLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-2-1A FIGURE 1, DC8 SRM 51-1-20D, DC8 SRM 51-1-1 PAGES 1 13 AND 17, DC8 SRM 51-1-8B, 51-1-11, 51-1-21, AND 51-3-1.
